# SDR DALA2023111409353

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM STA Y=737 AND X=53 APROX AT PAX CABIN. SUMMARY OF NRC 00262: FLOOR BEAM STA Y=737 AND X=53 APROX WAS REPLACED PER B717 SRM 51-41-02-0G & 51-41-05-0G. (LP #0063896)
